# SDR SWAA2025121947487

- Difficulty date: November 17, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 56,039 hours, 29,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD WEB, BETWEEN BS 767 - 794.3, WL 156 IN THE AFT CARGO BAY (4 EA).  REPLACED THE SHIELD WEB IAW SRM 51-10-02-0G-0, PARAGRAPH 9, SRM 51-40-02-0G-0, AND DWG 146A0081, SHEET 37, REV-.
